# SDR ABXA2025121311

- Difficulty date: December 1, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 93,325 hours, 15,748 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT  L REV ISLN VALVE LIGHT ILLUMINATED ON GROUND A/C RETURNED TO THE GATE(BTB0 AND MTX GROUNDED A/C. MTX PERFORMED THRUST REVERSER BITE TEST AND MSG. CLEARED IAW B767 AMM 78-36-07. MTX RETURNED A/C TO SERVICE.
